This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Clinical Manifestations of Dystonia and Dyskinesia After SSRI Administration

Article Abstract

Letter to the Editor

Sir: Dr. Leo’s recent article1 suggests a definite association
between SSRIs and movement disorders. Ascertaining causality
from case reports is difficult, especially when recent or concurrent
use of psychotropic medications is not well documented.
Moreover, akathisia is difficult to differentiate from anxiety in
most reports.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Movement Disorders